Thunderstorm Wind, Wood
- When
- July 4, 5:40 PM EST
- Where
- Wood County, Hoytville
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.183, -83.800
Thunderstorm winds downed a tree.
2 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jul 4, 1:30 PM EST, 4 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 230 PM EDT WED JUL 4 2001 GIVEN INCRG UNFAVORABL UPR JET POSN LEANING TWD NOT MENTIONING BUT WL ANYWAY MAINLY BASED ON INSTABILITY IN AMS...AND FACT THAT WATCH HAS NOW BEEN ISSUED FOR NWRN COS. DRY PUNCH MOVG IN TNGT FOR DCRG CLDS/CLRG. SHUD STAY MSTLY CLR TIL CU FORM ON THU AND IS AIDED IN NERN AREA BY INSTABILITY FM LERI AND VORT AXIS ROTATING THRU DURG AFTN. PREV FCSTR THOUGHT MARGINAL SHOT FOR CONVECTIVE PRECIP DURG THU AFTN. CAN SOMEWHAT SEE THIS POSSIBILITY SO WL KP SML CHC IN BUT LIMIT FOR ONLY ERN AREAS. EVE CLDS ERN AREAS THU NITE...OTRW...MSTLY CLR SHUD WORK AS DRIEST OF AIR AND SFC HI PRES MOV THRU. FOR FRI...RETURN MSTR SLOW TO REACH CWA OTHER THAN SOME CI...SO WL DROP PC BACK TO MSTLY SU FOR ALL AREAS BUT NW. GUIDANCE TEMPS TNGT THRU THU NITE IN LINE SO WL RMN CLOSE TO FWC NUMBERS WITH REFLECTION OF WRMR TEMPS NR LERI DURG NITE. ON FRI RANGE OF TEMPS FM LWR 70S E TO UPR 70S W SHUD WORK AS WRMR FWC NUMBERS SHOW. FOR START OF EXTENDED...SERIES OF IMPULSES DRIVES CONVECTION TWD CWA SO THAT BY SAT MORN THERE SHUD BE A REAL THREAT OF FINALLY GETTING SOMETHING INTO CWA AS DWPTS HV REBOUNDED ENUF TO PROVIDE SUPPORT. ACTIVITY MAY GET HERE LATE FRI NITE BUT WL HOLD OFF IN FCST TIL SAT FOR ALL BUT NW. PRECIP PROGGED TO DROP S OF CWA SAT NITE AND SUN THEN ANOTHER SHOT ARRIVES ON MON IN FAST MOVG FLOW. .CLE... OH...SVR TSTM WATCH FOR NW OH TIL 23Z. PA...NONE. ADAMS
OHZ003-006>008-017-018-042300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 228 PM EDT WED JUL 4 2001 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 7 PM EDT FOR THE FOLLOWING COUNTIES... SENECA... SANDUSKY... WOOD... HANCOCK... LUCAS... OTTAWA... A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS NORTHWESTERN OHIO LATER THIS AFTERNOON. THE STORMS HAVE THE POTENTIAL TO PRODUCE LARGE HAIL... DAMAGING STRAIGHT LINE WINDS...AND DANGEROUS CLOUD TO GROUND LIGHTNING. REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES. REMEMBER...EVEN IF THUNDERSTORMS ARE NOT SEVERE...LIGHTNING ASSOCIATED WITH THEM CAN STILL BE DEADLY. DURING YOUR OUTDOOR ACTIVITIES TODAY IF YOU HEAR THUNDER...TAKE SHELTER...LIGHTNING IS CLOSE ENOUGH TO BE A THREAT. LOMBARDY
The national radar mosaic for the moment the first event began.
2 hail, 1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed a tree.
Dime size hail was reported two miles north of Findlay.
Quarter size hail was reported.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2001Every state in 2001This day in weather historyWarnings in Ohio, July 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5258877, 5258549, 5258876.